# SDR DALA2018021200858

- Difficulty date: February 11, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N946DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53354
- Aircraft time: 47,269 hours, 38,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND,  ODSERVED OVERWING EMERGENCY LIGHT ON,  ALSO ON EOAP EMERGENCY POWER AUTO FAULT AND MWCC STATUS MESSAGE. TROUBLESHOT FOUND EMERGENCY LIGHT WILL NOT TURN ON FROM COCKPIT SWITCH WILL WORK ON THE F/A FWD PANEL BUT WILL NOT TURN OFF AT F/A PANEL.   R & R RELAY R2-650 IAW WDM 24-23-00. EMERGENCY LIGHT OPS CHECKED GOOD IAW AMM 33-51-03.
